Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 8,     Number 3,     Fall 2000

 

TWO-DIMENSIONAL FLOW THROUGH AN ANNULAR JUNCTION
O.X. CHEN

Abstract. Bifurcating Stokes flow between two coaxial cylinders is studied. The flow is two-dimensional and is due to one line source and two line sinks on the outer boundary. It is found that separation of the streamlines can occur on the outer boundary only if there is sufficient asymmetry, either in the placement of the line sinks or their relative strengths.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)